This combination medication is used to treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Chlorpheniramine is an antihistamine that relieves allergy symptoms, phenylephrine is a decongestant that relieves stuffy nose, and dextromethorphan is a cough suppressant. Common side effects include dizziness, drowsiness, dry mouth/nose/throat, headache, nausea, and trouble sleeping. Serious side effects can include fast/irregular heartbeat, severe dizziness, trouble breathing, and severe allergic reactions.
FORM | SYRUP |
---|---|
PACKING | 100ML |
MRP | 120 |
COMPOSITION | CHLORPHENIRAMINE 2MG+PHENYLEPHRIN 5MG+DEXTROMETHORPHAN 10MG |